Conformal Slant Riemannian Maps to Kahler Manifolds
Articles > Article · 2019
Authors: Mehmet Akif Akyol, Bayram ŞAHİN
TOKYO JOURNAL OF MATHEMATICS, Journal Indexed in SCI Expanded, International, 2019, vol 42, pp 225-237
Summary
As a generalization of slant submanifolds and slant Riemannian maps, we introduce conformal slant Riemannian maps from Riemannian manifolds to almost Hermitian manifolds. We give non-trivial examples, investigate the geometry of foliations and obtain decomposition theorems by using the existence of conformal Riemannian maps. Moreover, we also investigate the harmonicity of such maps and find necessary and sufficient conditions for conformal slant Riemannian maps to be totally geodesic.